Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old February 7th, 2012, 08:41 PM   #1
Wolfers
New Member
 
Wolfers's Forum Picture
 
Join Date: February 7, 2012
Gender: Male
Default Side effects

All the ADHD meds I've taken have a weird side effect, from about 8-9:30 am they make my armpits sweat for no reason, then it goes away, also my crotch is usually colder than, say, my stomach. This doesn't happens when I don't take my meds.
Wolfers is offline   Reply With Quote
Old February 10th, 2012, 02:14 AM   #2
TheMatrix
Retired G(M)od
 
TheMatrix's Forum Picture
 
Name: Thomas
Join Date: July 30, 2010
Location: Phasor domain
Age: 20
Gender: Male
Blog Entries: 8
Default Re: Side effects

(Is there a question, or...?)

That's not uncommon with medications like this. In all honesty, be glad you didn't get some of the worse side effects such as depression, eating disorders, etc. Not that these are any better -- they're not good either -- but it could have been worse.



Signature by Jon 'n Mike
Formerly at your service as GD Moderator(2011-2012) and Global Moderator(2012-2014).
Quote:
Originally Posted by The chat, sometime in November 2011
4:22 PM [idkgay] what does infract men i mesan realy ppl use english
Quote:
Originally Posted by sfsethfitz View Post
You are so foolish and "OFF TOPIC" as you mods always like to jump at stuff about.
~Ron was here~
TheMatrix is offline   Reply With Quote
Old April 8th, 2012, 03:03 PM   #3
swimmerboy95
Member
 
swimmerboy95's Forum Picture
 
Name: Alex
Join Date: March 27, 2012
Location: Georgia, USA
Gender: Male
Default Re: Side effects

There are definitely worse side effects. The one that got me the most was loss of appetite which isn't near as bad as some of them. Yours seem pretty mild and nothing to worry about haha

Name: Alex
Age: 17
Location: Mid-Western Georgia
On here pretty often so PM me if you wanna talk!
Not a fan of any drugs or alcohol.
swimmerboy95 is offline   Reply With Quote
Old April 11th, 2012, 04:43 PM   #4
Joey was here...
New Member
 
Joey was here...'s Forum Picture
 
Name: Joey
Join Date: January 15, 2012
Location: Ontario, Canada
Age: 21
Gender: Male
Default Re: Side effects

My feet get cold randomly, even when covered up with multiple blankets :o
Joey was here... is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 01:09 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org